# SDR BAGA2025112600002

- Difficulty date: October 27, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N219BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55189
- Aircraft time: 8,189 hours, 3,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE HEAVY MAINTENANCE C1 CHECK FOR N219BZ THE FOLLOWING CORROSION WAS IDENTIFIED AND CORRECTED.  AFT MID FUSELAGE BOTTOM SKIN BTW FR57/FR58 STGR 36L/36R FOUND CORROSION. REPAIRED AS PER AIRBUS REO500-53-51-284
